# SDR AALA201512079009

- Difficulty date: November 24, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 20,153 hours, 7,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON RT SHEAR PLATE AT FRAME 70, STRINGER 23R, -Y1975.  REPLACED SHEAR PLATE IAW SRM 51-72-11.
